# SDR 70332

- Difficulty date: April 15, 2005
- Submitted: April 19, 2005
- Operation: Air carrier
- Aircraft: N142ZV
- Make and model: Beech 1900D
- Aircraft serial: UE142
- Aircraft time: 17,964 hours, 26,659 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Out Of Adjust
- Location: Cargo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

IN CRUISE, CARGO DOOR ANNUNCIATOR ILLUMINATED.  RAN APPROPRIATE EMERGENCY CHECKLIST.  DECLARED EMERGENCY WITH PHX/ABQ CENTER.  LANDED AT PHX WITH NO INJURY TO AIRCRAFT OR PASSENGERS.  SYSTEM MEL'D.  MAINTENANCE ADJUSTED CARGO DOOR JAM SWITCH.
